# SDR SWAA2022021714581

- Difficulty date: August 18, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; AIRPHONE DOUBLER BETWEEN STA 500A TO 500B; BL0 HAS CORROSION ON UPPER SURFACE WITH EVIDENCE OF CORROSION BETWEEN FUSELAGE SKIN AND AIRPHONE DOUBLER. ( DOUBLE BULGING FROM SKIN) / REMOVED AIRPHONE DOUBLER BETWEEN STA 500A - 500B BL0; LOCATED; DRILLED AND INSTALLED NEW PART IAW B737-700 SRM 71-40-02-0G-0; 51-40-05-0G-0 DWG:143A3230 REV:A P/N 143A3233-4. A TAG# WN8329.
